# SDR UALA2013022101042

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 70,793 hours, 9,959 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLIGHT CONTROL SYS WITH FLIGHT CONTROL MODE CAUTION MESSAGE.  MAINT MESSAGE 27-15101 LATCHED IN MAT. CORRELATED STATUS MESSAGES ARE (SAARU.AUTO SPEED BRAKE, THRUST ASYM COMP AND NO AUTOLAND).  REPLACED CENTER PSA PER MM, NO HELP.  RE-INSTALLED OLD UNIT.  ACCOMPLISHED FIM 23-91 TASK 802 UP TO STEP C8(E).  NO FAULTS FOUND.  NEEDS MORE TROUBLESHOOTING. CONTINUED TROUBLESHOOTING SYSTEM REF FIM 23-91 TASK 802.
